# SDR SWIA202163446

- Difficulty date: November 24, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, FLOORBOARD ATTACH ANGLE AT RBL 12 FOUND CRACKED AT FS 279   (C CHECK RO 12-31-21)   REPLACED COCKPIT, FLOORBOARD ATTACH ANGLE AT RBL 12 AT FS279 REF DWG CC670-33052 REV. G, CRJ900 SRM 53-11-43-201-003-A01. COMPLIED WITH 51-900-1002-SKY.
